# SDR C2XA09IA277

- Difficulty date: October 29, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N13914
- Make and model: Emb EMB-145LR
- Aircraft serial: 145430
- Aircraft time: 20,436 hours, 15,478 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808MODB
- Part serial: MX663626
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 15,947 hours, 10,079 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

IAH - FLIGHT 2363 THE CREW REPORTED THAT THE NUMBER ONE HYDRAULIC SYSTEM FAILED ON TAXI.  THE AIRCRAFT WAS SHUTDOWN AND TOWED TO THE GATE WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ENGINE DRIVEN HYDRAULIC PUMP, SERVICED HYDRAULICS, OPERATIONALLY / LEAK TESTED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
